Uniqueness for a class of stochastic Fokker-Planck and porous media equations - Archive ouverte HAL Access content directly
Journal Articles Journal of Evolution Equations Year : 2017

Uniqueness for a class of stochastic Fokker-Planck and porous media equations

Abstract

The purpose of the present note consists of first showing a uniqueness result for a stochastic Fokker-Planck equation under very general assumptions. In particular, the second order coefficients may be just measurable and degenerate. We also provide a proof for uniqueness of a stochastic porous media equation in a fairly large space.
Fichier principal
Vignette du fichier
RoeckNoteSeptember2016.pdf (156.75 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01358705 , version 1 (01-09-2016)

Identifiers

Cite

Michael Röckner, Francesco Russo. Uniqueness for a class of stochastic Fokker-Planck and porous media equations. Journal of Evolution Equations, 2017, 17 (3), pp.1049-1062. ⟨10.1007/s00028-016-0372-0⟩. ⟨hal-01358705⟩
100 View
117 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More